# SDR QXEA200601467

- Difficulty date: June 13, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,731 hours, 12,964 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Module
- Part number: FE280001
- Part serial: FR056
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,731 hours, 12,964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO - NR 1 PEC CAUTION LIGHT ILLUMINATED.  POWER PLANT MESSAGE ON ED.  MAINTENANCE REMOVED AND REPLACED QUADRANT AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
